Taking it slow

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 4/18/2010 12:47 PM (GMT -7)   
Hey guys,
 
Depression has creeped in big time today. I got extremely overwhelmed with even the thought of doing all the housework today, so I've just focused on doing the laundry and nothing else. I slept for two hours this afternoon. No energy and total sadness.
 
My Mom is going for her biopsy tomorrow. That is definitely on my mind, among other things.
 
NOT looking forward to going into work tomorrow. Things have been slow there for me and the slowness leads to me feeling depressed and the days just drag........It sucks the life out of me!
 
I seem to really be going up and down lately. Ugh, not good. Pdoc will take me off the Lexapro if I'm cycling. We all know how that goes; cycling is better than being depressed every day, at least that is the way I feel about it. My stable days are in there somewhere between the highs and lows..... I know, I know.....No cycling!  Anyway, trying to not get ahead of myself and taking things hour by hour.
Mogs
 
Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as needed, Methoprazine 6 mg/day, Lexapro 10 mg/day  & Lamictal 400 mg/day.


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40590
   Posted 4/18/2010 1:46 PM (GMT -7)   
Taking things hour by hour is good Mogs, even minute by minute. That is the way to live, one day at a time. I think you are doing the right things. Though you might consider telling your doctor what is going on if you feel the need be.

I hope that your day gets better as it goes on. Best wishes to you.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


happy bill
Forum Moderator


Date Joined Nov 2008
Total Posts : 1132
   Posted 4/18/2010 2:37 PM (GMT -7)   
 
  Hey Mogs, just take it easy and dont worry about anything but getting better. Laundry will wait, so will the dishes and any other cleaning you can think of. You need to get on a med that allows you some stability in your life. If it isnt lexapro than something else. Sooner or later you will find the right med and things will go so much better for you.
   Until then, we are here. If it helps i always set small goals, things i know i can get done with a minimun of effort. That way i do complete things and that encourages a cycle of success to form. Each small success building on the previous small success.
 
  I'll keep a good thought for you.  Happy Bill

mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 4/20/2010 5:30 AM (GMT -7)   

Thanks you guys.

Well, I was going to post new entitled "Terrified" but "taking it slow" still applies.

Last night I talked to my Mom very briefly to see how she was doing after her biopsy. She's all stapled up and in more pain cry But even worse, they ended up doing a CT Scan and they found another spot on her lungs cry

I really am freaking out, even though we don't officially know it's cancer, all I can think about is that it is cancer and it has spread and that scares me to death. My mind last night was going to the worst possible places. I am trying to think positive, but it feels like I can't at all.

I am going to call pdoc this morning and let him know what is going on. The Lexapro has been upsetting my stomach so I think I need to stop that and consider something else or go back to the Mirapex. Yesterday I had a panic attack (a really bad one, at work) for over 3 hours, it was very difficult to breathe. I forgot my Clonazepam at home....I have it with me today.

I am worried about my mood and at the same time, I don't even care. All I really want is for my Mom to be healthy. I cannot lose her cry

I will try to not let my mind go to the scary places, and I am going to try to cope somehow....


Mogs
 
Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as needed, Methoprazine 6 mg/day, Lexapro 10 mg/day  & Lamictal 400 mg/day.


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40590
   Posted 4/20/2010 8:01 PM (GMT -7)   
Try to relax and do some deep breathing. In through the nose, out through the mouth. Called smelling the roses and blowing out the candles. Try some meditation and see if that helps any. You can relax your body in the matter of ten minutes with meditation. If you need help, just let me know.

I am so sorry to hear about your mom. Know that you and her are in my thoughts and prayers. I hope that it isn't cancer. But regardless, we are all here for you. Please take comfort in knowing that.

Best wishes to you...

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


Not2L8
Regular Member


Date Joined Apr 2010
Total Posts : 255
   Posted 4/20/2010 9:18 PM (GMT -7)   
Be strong, take it one day at a time. I've taken Lexapro before and I felt like I had morning sickness all day long. I noticed it helped my moods but I couldn't get past the constant nausea. I'm still working on my med balance so I don't know that I can be much of a comfort there. I take Prozac, Lamactial, Xanax and Ambien. However I've only been on Prozac for 6 weeks and I just bumped up to 50mg (only in week 3) on the Lamatical working my way up to 100mg. I know the idea of anything happening to someone you love is frightening but remember you're not alone.

horse crazy
Regular Member


Date Joined Feb 2010
Total Posts : 199
   Posted 4/20/2010 10:02 PM (GMT -7)   
Mogs...
I understand your feelings about cycling....even if it isn't so good.  But when I am cycling it gives me temporary relief from the flat  out, kick me down depression.  When I am "up" I grab that time to get stuff done.  Frankly, it is a crumy way to live.  I chuckled a bit when you said housewrok was too overwhelming, so you did laundry.  The joke around here is at least I can always manage to do the laundry, even when I can't accomplish anything else.  I am a marriage counselor and I am sure half my clients think I am just plain weird...alternating between "btilliant" counselor to half comatose counselor.  My shrink made a huge mistake in my meds by putting me on a heavy duty antihistamine (thinking I was haiving an allergic reaction).  I was cycling every couple hours, was hallucinating and about jumped out of my skin.  Anyway, that kind of rapid cycling is a nightmare. I was pretty much incapcitated.  Anyway...sounds like you are dealing with good, old bi-polar stuff that makes it so hard to get on with our lives.  I hope by now your cycling has gotten under control and you are on a more even keel (if there is such a state with bi-polar)  Feel better
Horse Crazy
Bi-polarII; rapid cycler; Lithium 900 mg; Lamictal 200 mg; seraquel 450mg, klonopin 4mg
 


mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 4/22/2010 6:42 AM (GMT -7)   

Thank you all for reaching out to me and reading these sad postings. It means a lot and it is truly helping.

So I emailed my pdoc yesterday (benefits of working in the same hospital and in mental health together, I can just email him now if I need something between appointments! And he gets back to me sooooooo much faster than his secretary ever did!)...Anyway, going of the Lexapro due to the cycling and going back to the Mirapex. It worked for me last summer but when I got hired at the hospital in September I was overwhelmed and so that led to the huge crash so although we increased the Mirapex it just didn't help. So I am worried it won't help but at the same time, the season is better and has overall helped my mood a bit.

I really hate all these med changes all the time. It's frustrating and I know you all get what it is like. But we keep fighting don't we? That is the one thing that makes me proud to be bipolar (I know that sounds strange) but we go through so much and for the most part try not to give up. It takes a lot of courage and strength to do so!

Update on Mom--she has had a fever for the past two days after her biopsy so we are worried about infection; so my sister is taking her to the hospital today. I am still obviously so worried and scared about this whole thing. But it helps to talk to her.

Anyway, thanks again,

Much love,

Mogs


Mogs
 
Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as needed, Methoprazine 6 mg/day, Lexapro 10 mg/day  & Lamictal 400 mg/day.

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 12:58 AM (GMT -7)
There are a total of 2,734,541 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151337 registered members. Please welcome our newest member, hellokd10.
181 Guest(s), 1 Registered Member(s) are currently online.  Details
celebrate life


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer